Von Kup. Symmetrical skin disease of the allergic type with thyrotoxicosis (Deut. Med Woch. November, 1936)

Cover Page


Cite item

Abstract

Thyrotoxicosis can cause the appearance of symmetrical eczema. The author gives a case of eczema located in both armpits and not responding to any therapeutic treatment. 15 days after using the drug from the pancreas, there was an improvement, which ended in complete recovery after 4 weeks. The interruption in treatment gave rise to a relapse of the disease, which disappeared again when the treatment was resumed.

Full Text

Тиреотоксикоз может вызвать появление симметричной экземы. Автор приводит случай экземы, расположенной в обеих подмышечных впадинах и не поддававшейся никакому терапевтическому лечению. Через 15 дней после применения препарата из поджелудочной железы наступило улучшение, закончившееся полным излечением через 4 недели. Перерыв в лечении дал рецидив заболевания, которое при возобновлении лечения опять прошло.

Авторы решили применить экстракт поджелудочной железы, так как в этом препарате по данным Bauer’а и Fiels’а имеется ретардин, способный нейтрализовать тироксин.

×

About the authors

E. Auslander

Author for correspondence.
Email: info@eco-vector.com
Russian Federation

References


© 1937 Auslander E.

Creative Commons License

This work is licensed
under a Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International License.





This website uses cookies

You consent to our cookies if you continue to use our website.

About Cookies